Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Construction of fixed points for asymptotically nonexpansive mappings


Author: Gregory B. Passty
Journal: Proc. Amer. Math. Soc. 84 (1982), 212-216
MSC: Primary 47H10
MathSciNet review: 637171
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In uniformly convex Banach spaces with Fréchet differentiable norms (e.g. $ {L^p}$, $ 1 < p < \infty $), fixed points for asymptotically nonexpansive mappings are constructed as weak limits of iterates of the mappings themselves or of related mappings.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47H10

Retrieve articles in all journals with MSC: 47H10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1982-0637171-7
PII: S 0002-9939(1982)0637171-7
Article copyright: © Copyright 1982 American Mathematical Society